×

On the asymptotic behavior of nonlinear semigroups and the range of accretive operators. (English) Zbl 0457.47053


MSC:

47H20 Semigroups of nonlinear operators
47H06 Nonlinear accretive operators, dissipative operators, etc.
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baillon, J.B; Bruck, R.E; Reich, S, On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces, Houston J. math., 4, 1-9, (1978) · Zbl 0396.47033
[2] Bewley, T; Kohlberg, E, The asymptotic theory of stochastic games, Math. operations res., 1, 197-208, (1976) · Zbl 0364.93031
[3] Brezis, H, Opérateurs maximaux monotones et semigroupes de contractions dans LES espaces de Hilbert, (1973), North-Holland Amsterdam · Zbl 0252.47055
[4] Brezis, H; Lions, P.L, Produits infinis de résolvantes, Israel J. math., 29, 329-345, (1978) · Zbl 0387.47038
[5] {\scR. E. Bruck}, personal communication, 1979.
[6] Bruck, R.E; Reich, S, Nonexpansive projections and resolvents of accretive operators in Banach spaces, Houston J. math., 3, 459-470, (1977) · Zbl 0383.47035
[7] Corduneanu, A, A note on the minimum property of cl(R(A)) for a monotone mapping in a real Hilbert space, Atti accad. naz. lincei, 53, 56-59, (1972)
[8] Crandall, M.G; Liggett, T.M, Generation of semigroups of nonlinear transformations on general Banach spaces, Amer. J. math., 93, 265-298, (1971) · Zbl 0226.47038
[9] Cudia, D.F, The geometry of Banach spaces, smoothness, Trans. amer. math. soc., 110, 284-314, (1964) · Zbl 0123.30701
[10] Day, M.M, Normed linear spaces, (1973), Springer Berlin · Zbl 0268.46013
[11] Edelstein, M, On nonexpansive mappings of Banach spaces, (), 439-447 · Zbl 0196.44603
[12] Fan, K; Glicksberg, I, Some geometric properties of the spheres in a normed linear space, Duke math. J., 25, 553-568, (1958) · Zbl 0084.33101
[13] {\scE. Kohlberg and A. Neyman}, personal communication, 1979.
[14] {\scM. Lapidus}, personal communication, 1979.
[15] Morosanu, B, Asymptotic behavior of resolvents for a monotone mapping in a Hilbert space, Atti accad. naz. lincei, 61, 565-570, (1976) · Zbl 0403.47024
[16] Nevanlinna, O, Global iteration schemes for monotone operators, Nonlinear analysis, 3, 505-514, (1979) · Zbl 0439.47043
[17] Pazy, A, Asymptotic behavior of contractions in Hilbert space, Israel J. math., 9, 235-240, (1971) · Zbl 0225.54032
[18] Pazy, A, On the asymptotic behavior of semigroups of nonlinear contractions in Hilbert space, J. functional analysis, 27, 292-307, (1978) · Zbl 0377.47045
[19] {\scA. Pazy}, personal communication, 1978.
[20] Reich, S, Asymptotic behavior of contractions in Banach spaces, J. math. anal. appl., 44, 57-70, (1973) · Zbl 0275.47034
[21] Reich, S, Some fixed point problems, Atti accad. naz. lincei, 57, 194-198, (1974) · Zbl 0329.47019
[22] Reich, S, Asymptotic behavior of semigroups of nonlinear contractions in Banach spaces, J. math. anal. appl., 53, 277-290, (1976) · Zbl 0337.47027
[23] {\scS. Reich}, Some problems in nonlinear functional analysis, The Altgeld Book 1975/6, University of Illinois Functional Analysis Seminar, pp. xii. 1-xii. 18.
[24] Reich, S, Extension problems for accretive sets in Banach spaces, J. functional analysis, 26, 378-395, (1977) · Zbl 0378.47037
[25] Reich, S, Nonlinear evolution equations and nonlinear ergodic theorems, Nonlinear analysis, 1, 319-330, (1977) · Zbl 0359.34059
[26] Reich, S, A remark on the minimum property, Atti accad. naz. lincei, 62, 740-741, (1977) · Zbl 0379.47039
[27] Reich, S, On infinite products of resolvents, Atti accad. naz. lincei, 63, 338-340, (1977) · Zbl 0407.47034
[28] Reich, S, Product formulas, nonlinear semigroups, and accretive operators, J. functional analysis, 36, 147-168, (1980) · Zbl 0437.47048
[29] Reich, S, Asymptotic behavior of resolvents in Banach spaces, Atti accad. naz. lincei, 67, 27-30, (1979) · Zbl 0462.47049
[30] Reich, S, A solution to a problem on the asymptotic behavior of nonexpansive mappings and semigroups, (), 85-87 · Zbl 0454.47059
[31] Rockafellar, R.T, Monotone operators and the proximal point algorithm, SIAM J. control optimization, 14, 877-898, (1976) · Zbl 0358.90053
[32] Shapley, L.S, Stochastic games, (), 1095-1100 · Zbl 0051.35805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.